# SDR AALA202509293575

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 54,438 hours, 20,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR ASSIST. CHECK DOOR PRESSURE ON FAP. MAINTENANCE SERVICED R1 CABIN DOOR ASSIST BOTTLE IAW AMM 52-10-00.
